Document Type

Article

Publication Date

12-2010

Abstract

Let T=α 0 I+α 1 D+⋅⋅⋅+α n D n , where D is the differentiation operator and α0≠0 , and let f be a square-free polynomial with large minimum root separation. We prove that the roots of Tf are close to the roots of f translated by −α 1/α 0.

Publication Title

Constructive Approximation

Volume

32

Issue

3

First Page

523

Last Page

541

Required Publisher's Statement

© Springer International Publishing AG, Part of Springer Science+Business Media

This is the author's final version of the paper, the final publication is available at Springer via http://dx.doi.org/10.1007/s00365-009-9061-3

Included in

Mathematics Commons

Share

COinS